default-icon
Lower abdomen centre pain with gas
Actually I have been asking this question for so long but please read out...I had ipill on 30 March and my period on 21 March due to unprotected sex with in few hours of intercourse on 11 April bleeding started for 3 days on 21 April again bleeding started only for one day after this on 30 April bleeding started this was third time and bleeding remained till 9 may heavy and light bleeding with clots and stomach cramps after this bleeding stopped from 12 may till now I have been experiencing lower abdomen pain and gas problem its feel like I have to pass (kuch atak raha hai) feeling deep pressure in stomach with tightness when I exhale out no pain during bleeding and light pain all day but very uncomfortable I can consult online but I got my wisdom tooth extraction today which I am not able to speak and my all pregnancy test were negative my bhcg test was also not what can be the reason due to any side-effects or pelvic pain or stomach problem help me out thanks in advance
58 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

You are not pregnant. Your cycle was distributed because of the pill. Everything should become normal from next cycle These symptoms of yours is because of hormonal imbalance caused due to exaggerated periods. Take tab cyclopam two times in a day for 3 days ( it's  an antispasmodic will help you with your pain in lower abdomen). Syrup digene 30 ml 3 times in a day for 5 days. Avoid spicy and oily food. Avoid tea and coffee. Low salt diet. Keep your self hydrated. Avoid alcohol. Avoid over eating. If the above mentioned things not helping then you may need  ulta whole abdomen.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +100
Consult with a doctor
Online now
Side effects of medication Report is normal Try to consult
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.